Sums of reciprocals of fractional parts and multiplicative Diophantine approximation:
Gespeichert in:
Hauptverfasser: | , , |
---|---|
Format: | Elektronisch E-Book |
Sprache: | English |
Veröffentlicht: |
Providence, Rhode Island
American Mathematical Society
[2020]
|
Schriftenreihe: | Memoirs of the American Mathematical Society
volume 263 (sixth of 7 numbers) = number 1276 |
Schlagworte: | |
Online-Zugang: | UBR01 Volltext |
Beschreibung: | 1 Online-Ressource (vii, 77 Seiten) |
ISBN: | 9781470456603 |
DOI: | 10.1090/memo/1276 |
Internformat
MARC
LEADER | 00000nmm a2200000 cb4500 | ||
---|---|---|---|
001 | BV046840440 | ||
003 | DE-604 | ||
005 | 00000000000000.0 | ||
007 | cr|uuu---uuuuu | ||
008 | 200806s2020 |||| o||u| ||||||eng d | ||
020 | |a 9781470456603 |9 978-1-4704-5660-3 | ||
024 | 7 | |a 10.1090/memo/1276 |2 doi | |
035 | |a (OCoLC)1155612759 | ||
035 | |a (DE-599)BVBBV046840440 | ||
040 | |a DE-604 |b ger |e rda | ||
041 | 0 | |a eng | |
049 | |a DE-355 | ||
084 | |a SI 130 |0 (DE-625)143082: |2 rvk | ||
100 | 1 | |a Beresnevič, Victor |d 1971- |e Verfasser |0 (DE-588)1146782535 |4 aut | |
245 | 1 | 0 | |a Sums of reciprocals of fractional parts and multiplicative Diophantine approximation |c Victor Beresnevich, Alan Haynes, Sanju Velani |
264 | 1 | |a Providence, Rhode Island |b American Mathematical Society |c [2020] | |
300 | |a 1 Online-Ressource (vii, 77 Seiten) | ||
336 | |b txt |2 rdacontent | ||
337 | |b c |2 rdamedia | ||
338 | |b cr |2 rdacarrier | ||
490 | 1 | |a Memoirs of the American Mathematical Society |v volume 263 (sixth of 7 numbers) = number 1276 | |
650 | 0 | 7 | |a Diophantische Approximation |0 (DE-588)4135760-7 |2 gnd |9 rswk-swf |
689 | 0 | 0 | |a Diophantische Approximation |0 (DE-588)4135760-7 |D s |
689 | 0 | |5 DE-604 | |
700 | 1 | |a Haynes, Alan |e Verfasser |0 (DE-588)1112628398 |4 aut | |
700 | 1 | |a Velani, Sanju |d 1966- |e Verfasser |0 (DE-588)113732023 |4 aut | |
776 | 0 | 8 | |i Erscheint auch als |n Druck-Ausgabe |z 978-1-4704-4095-4 |
830 | 0 | |a Memoirs of the American Mathematical Society |v volume 263 (sixth of 7 numbers) = number 1276 |w (DE-604)BV035878571 |9 1276 | |
856 | 4 | 0 | |u https://doi.org/10.1090/memo/1276 |x Verlag |z URL des Erstveröffentlichers |3 Volltext |
912 | |a ZDB-138-AMA | ||
999 | |a oai:aleph.bib-bvb.de:BVB01-032249419 | ||
966 | e | |u https://doi.org/10.1090/memo/1276 |l UBR01 |p ZDB-138-AMA |x Verlag |3 Volltext |
Datensatz im Suchindex
_version_ | 1804181668829855744 |
---|---|
adam_txt | |
any_adam_object | |
any_adam_object_boolean | |
author | Beresnevič, Victor 1971- Haynes, Alan Velani, Sanju 1966- |
author_GND | (DE-588)1146782535 (DE-588)1112628398 (DE-588)113732023 |
author_facet | Beresnevič, Victor 1971- Haynes, Alan Velani, Sanju 1966- |
author_role | aut aut aut |
author_sort | Beresnevič, Victor 1971- |
author_variant | v b vb a h ah s v sv |
building | Verbundindex |
bvnumber | BV046840440 |
classification_rvk | SI 130 |
collection | ZDB-138-AMA |
ctrlnum | (OCoLC)1155612759 (DE-599)BVBBV046840440 |
discipline | Mathematik |
discipline_str_mv | Mathematik |
doi_str_mv | 10.1090/memo/1276 |
format | Electronic eBook |
fullrecord | <?xml version="1.0" encoding="UTF-8"?><collection xmlns="http://www.loc.gov/MARC21/slim"><record><leader>01794nmm a2200409 cb4500</leader><controlfield tag="001">BV046840440</controlfield><controlfield tag="003">DE-604</controlfield><controlfield tag="005">00000000000000.0</controlfield><controlfield tag="007">cr|uuu---uuuuu</controlfield><controlfield tag="008">200806s2020 |||| o||u| ||||||eng d</controlfield><datafield tag="020" ind1=" " ind2=" "><subfield code="a">9781470456603</subfield><subfield code="9">978-1-4704-5660-3</subfield></datafield><datafield tag="024" ind1="7" ind2=" "><subfield code="a">10.1090/memo/1276</subfield><subfield code="2">doi</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(OCoLC)1155612759</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(DE-599)BVBBV046840440</subfield></datafield><datafield tag="040" ind1=" " ind2=" "><subfield code="a">DE-604</subfield><subfield code="b">ger</subfield><subfield code="e">rda</subfield></datafield><datafield tag="041" ind1="0" ind2=" "><subfield code="a">eng</subfield></datafield><datafield tag="049" ind1=" " ind2=" "><subfield code="a">DE-355</subfield></datafield><datafield tag="084" ind1=" " ind2=" "><subfield code="a">SI 130</subfield><subfield code="0">(DE-625)143082:</subfield><subfield code="2">rvk</subfield></datafield><datafield tag="100" ind1="1" ind2=" "><subfield code="a">Beresnevič, Victor</subfield><subfield code="d">1971-</subfield><subfield code="e">Verfasser</subfield><subfield code="0">(DE-588)1146782535</subfield><subfield code="4">aut</subfield></datafield><datafield tag="245" ind1="1" ind2="0"><subfield code="a">Sums of reciprocals of fractional parts and multiplicative Diophantine approximation</subfield><subfield code="c">Victor Beresnevich, Alan Haynes, Sanju Velani</subfield></datafield><datafield tag="264" ind1=" " ind2="1"><subfield code="a">Providence, Rhode Island</subfield><subfield code="b">American Mathematical Society</subfield><subfield code="c">[2020]</subfield></datafield><datafield tag="300" ind1=" " ind2=" "><subfield code="a">1 Online-Ressource (vii, 77 Seiten)</subfield></datafield><datafield tag="336" ind1=" " ind2=" "><subfield code="b">txt</subfield><subfield code="2">rdacontent</subfield></datafield><datafield tag="337" ind1=" " ind2=" "><subfield code="b">c</subfield><subfield code="2">rdamedia</subfield></datafield><datafield tag="338" ind1=" " ind2=" "><subfield code="b">cr</subfield><subfield code="2">rdacarrier</subfield></datafield><datafield tag="490" ind1="1" ind2=" "><subfield code="a">Memoirs of the American Mathematical Society</subfield><subfield code="v">volume 263 (sixth of 7 numbers) = number 1276</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Diophantische Approximation</subfield><subfield code="0">(DE-588)4135760-7</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="689" ind1="0" ind2="0"><subfield code="a">Diophantische Approximation</subfield><subfield code="0">(DE-588)4135760-7</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2=" "><subfield code="5">DE-604</subfield></datafield><datafield tag="700" ind1="1" ind2=" "><subfield code="a">Haynes, Alan</subfield><subfield code="e">Verfasser</subfield><subfield code="0">(DE-588)1112628398</subfield><subfield code="4">aut</subfield></datafield><datafield tag="700" ind1="1" ind2=" "><subfield code="a">Velani, Sanju</subfield><subfield code="d">1966-</subfield><subfield code="e">Verfasser</subfield><subfield code="0">(DE-588)113732023</subfield><subfield code="4">aut</subfield></datafield><datafield tag="776" ind1="0" ind2="8"><subfield code="i">Erscheint auch als</subfield><subfield code="n">Druck-Ausgabe</subfield><subfield code="z">978-1-4704-4095-4</subfield></datafield><datafield tag="830" ind1=" " ind2="0"><subfield code="a">Memoirs of the American Mathematical Society</subfield><subfield code="v">volume 263 (sixth of 7 numbers) = number 1276</subfield><subfield code="w">(DE-604)BV035878571</subfield><subfield code="9">1276</subfield></datafield><datafield tag="856" ind1="4" ind2="0"><subfield code="u">https://doi.org/10.1090/memo/1276</subfield><subfield code="x">Verlag</subfield><subfield code="z">URL des Erstveröffentlichers</subfield><subfield code="3">Volltext</subfield></datafield><datafield tag="912" ind1=" " ind2=" "><subfield code="a">ZDB-138-AMA</subfield></datafield><datafield tag="999" ind1=" " ind2=" "><subfield code="a">oai:aleph.bib-bvb.de:BVB01-032249419</subfield></datafield><datafield tag="966" ind1="e" ind2=" "><subfield code="u">https://doi.org/10.1090/memo/1276</subfield><subfield code="l">UBR01</subfield><subfield code="p">ZDB-138-AMA</subfield><subfield code="x">Verlag</subfield><subfield code="3">Volltext</subfield></datafield></record></collection> |
id | DE-604.BV046840440 |
illustrated | Not Illustrated |
index_date | 2024-07-03T15:07:46Z |
indexdate | 2024-07-10T08:55:19Z |
institution | BVB |
isbn | 9781470456603 |
language | English |
oai_aleph_id | oai:aleph.bib-bvb.de:BVB01-032249419 |
oclc_num | 1155612759 |
open_access_boolean | |
owner | DE-355 DE-BY-UBR |
owner_facet | DE-355 DE-BY-UBR |
physical | 1 Online-Ressource (vii, 77 Seiten) |
psigel | ZDB-138-AMA |
publishDate | 2020 |
publishDateSearch | 2020 |
publishDateSort | 2020 |
publisher | American Mathematical Society |
record_format | marc |
series | Memoirs of the American Mathematical Society |
series2 | Memoirs of the American Mathematical Society |
spelling | Beresnevič, Victor 1971- Verfasser (DE-588)1146782535 aut Sums of reciprocals of fractional parts and multiplicative Diophantine approximation Victor Beresnevich, Alan Haynes, Sanju Velani Providence, Rhode Island American Mathematical Society [2020] 1 Online-Ressource (vii, 77 Seiten) txt rdacontent c rdamedia cr rdacarrier Memoirs of the American Mathematical Society volume 263 (sixth of 7 numbers) = number 1276 Diophantische Approximation (DE-588)4135760-7 gnd rswk-swf Diophantische Approximation (DE-588)4135760-7 s DE-604 Haynes, Alan Verfasser (DE-588)1112628398 aut Velani, Sanju 1966- Verfasser (DE-588)113732023 aut Erscheint auch als Druck-Ausgabe 978-1-4704-4095-4 Memoirs of the American Mathematical Society volume 263 (sixth of 7 numbers) = number 1276 (DE-604)BV035878571 1276 https://doi.org/10.1090/memo/1276 Verlag URL des Erstveröffentlichers Volltext |
spellingShingle | Beresnevič, Victor 1971- Haynes, Alan Velani, Sanju 1966- Sums of reciprocals of fractional parts and multiplicative Diophantine approximation Memoirs of the American Mathematical Society Diophantische Approximation (DE-588)4135760-7 gnd |
subject_GND | (DE-588)4135760-7 |
title | Sums of reciprocals of fractional parts and multiplicative Diophantine approximation |
title_auth | Sums of reciprocals of fractional parts and multiplicative Diophantine approximation |
title_exact_search | Sums of reciprocals of fractional parts and multiplicative Diophantine approximation |
title_exact_search_txtP | Sums of reciprocals of fractional parts and multiplicative Diophantine approximation |
title_full | Sums of reciprocals of fractional parts and multiplicative Diophantine approximation Victor Beresnevich, Alan Haynes, Sanju Velani |
title_fullStr | Sums of reciprocals of fractional parts and multiplicative Diophantine approximation Victor Beresnevich, Alan Haynes, Sanju Velani |
title_full_unstemmed | Sums of reciprocals of fractional parts and multiplicative Diophantine approximation Victor Beresnevich, Alan Haynes, Sanju Velani |
title_short | Sums of reciprocals of fractional parts and multiplicative Diophantine approximation |
title_sort | sums of reciprocals of fractional parts and multiplicative diophantine approximation |
topic | Diophantische Approximation (DE-588)4135760-7 gnd |
topic_facet | Diophantische Approximation |
url | https://doi.org/10.1090/memo/1276 |
volume_link | (DE-604)BV035878571 |
work_keys_str_mv | AT beresnevicvictor sumsofreciprocalsoffractionalpartsandmultiplicativediophantineapproximation AT haynesalan sumsofreciprocalsoffractionalpartsandmultiplicativediophantineapproximation AT velanisanju sumsofreciprocalsoffractionalpartsandmultiplicativediophantineapproximation |